Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 25, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Feb 6, 2008, 7:40 AM CST for 8 counties in Alabama. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 6, 2008, 7:40 AM CST (13:40 UTC)
- Expired
- Feb 6, 2008, 8:45 AM CST
- In force
- 65 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Barbour County, AL, Bullock County, AL, Elmore County, AL, Lee County, AL, Macon County, AL, Montgomery County, AL, Pike County, AL, Russell County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 6, 8:43 AM CST | TSTM WND DMG | Uchee, AL | TREE DOWN ON ROADWAY |
| Feb 6, 8:45 AM CST | TSTM WND DMG | 2 Nw Union Springs, AL | SEVERAL TREES DOWN AT JUNCTION AL HWYS 23 AND 107. UNION SPRINGS POLICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 63 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 6, 4:06 AM CST | Tornado Watch | SPC | 6 hr |
| Feb 6, 7:06 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 1.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 467 m²/s²
- 0-3 km storm-relative helicity
- 528 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 061341
SVRBMX
ALC005-011-051-081-087-101-109-113-061445-
/O.NEW.KBMX.SV.W.0025.080206T1340Z-080206T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
740 AM CST WED FEB 6 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
SOUTH CENTRAL LEE COUNTY IN EAST CENTRAL ALABAMA...
EXTREME EASTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
NORTH CENTRAL BARBOUR COUNTY IN SOUTHEAST ALABAMA...
BULLOCK COUNTY IN SOUTHEAST ALABAMA...
MACON COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITY OF TUSKEGEE...
NORTH CENTRAL PIKE COUNTY IN SOUTHEAST ALABAMA...
NORTHWESTERN RUSSELL COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 845 AM CST
* AT 735 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTHWEST OF SHORTER TO 7 MILES SOUTHWEST OF
MITCHELL TO 19 MILES SOUTHWEST OF HIGH RIDGE...AND MOVING EAST AT
45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LIVERPOOL...HIGH RIDGE AND TUSKEGEE BY 750 AM CST...
SEDGEFIELD...DAVISVILLE AND BEANS CROSSROADS BY 755 AM CST...
WARRIORSTAND...ABERFOIL AND INVERNESS BY 800 AM CST...
CHEWACLA STATE PARK BY 805 AM CST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3190 8602 3247 8603 3250 8581 3252 8580
3262 8526 3230 8528 3199 8549
TIME...MOT...LOC 1340Z 260DEG 57KT 3248 8592 3220 8594
3197 8610
$$
033 follow-up statements
000
WWUS54 KBMX 061349
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
748 AM CST WED FEB 6 2008
ALC005-011-051-081-087-101-109-113-061445-
/O.CON.KBMX.SV.W.0025.000000T0000Z-080206T1445Z/
PIKE AL-BARBOUR AL-BULLOCK AL-MONTGOMERY AL-RUSSELL AL-MACON AL-
LEE AL-ELMORE AL-
748 AM CST WED FEB 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CST
FOR SOUTHEASTERN ELMORE...SOUTH CENTRAL LEE...MACON...NORTHWESTERN
RUSSELL...EXTREME EASTERN MONTGOMERY...BULLOCK...NORTH CENTRAL
BARBOUR AND NORTH CENTRAL PIKE COUNTIES...
AT 748 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MILSTEAD TO MITCHELL TO 11 MILES WEST OF
ORION...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CROSS KEYS BY 755 AM CST...
SHOPTON...ORION...HARDAWAY AND FRANKLIN BY 800 AM CST...
LIVERPOOL AND CHINA GROVE BY 805 AM CST...
LINWOOD...UPHAPEE CREEK AND SIMSVILLE BY 810 AM CST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3190 8602 3247 8603 3250 8581 3252 8580
3262 8526 3230 8528 3199 8549
TIME...MOT...LOC 1348Z 254DEG 34KT 3246 8592 3223 8597
3200 8615
$$
03000
WWUS54 KBMX 061407
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
807 AM CST WED FEB 6 2008
ALC005-051-101-109-061417-
/O.CAN.KBMX.SV.W.0025.000000T0000Z-080206T1445Z/
PIKE AL-BARBOUR AL-MONTGOMERY AL-ELMORE AL-
807 AM CST WED FEB 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELMORE...EXTREME
EASTERN MONTGOMERY...NORTH CENTRAL BARBOUR AND NORTH CENTRAL PIKE
COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR EASTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100
PM CST WEDNESDAY AFTERNOON FOR SOUTHEASTERN ALABAMA.
LAT...LON 3208 8599 3225 8588 3250 8583 3253 8576
3261 8526 3234 8528 3210 8546 3206 8591
3207 8596 3205 8597 3205 8599
TIME...MOT...LOC 1407Z 254DEG 34KT 3251 8571 3228 8577
3208 8593
$$
ALC011-081-087-113-061445-
/O.CON.KBMX.SV.W.0025.000000T0000Z-080206T1445Z/
BULLOCK AL-RUSSELL AL-MACON AL-LEE AL-
807 AM CST WED FEB 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CST
FOR SOUTH CENTRAL LEE...MACON...NORTHWESTERN RUSSELL AND NORTHERN
BULLOCK COUNTIES...
AT 802 AM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FRANKLIN TO HARDAWAY TO
SHOPTON...OR ALONG A LINE EXTENDING FROM TUSKEGEE TO 14 MILES
SOUTHWEST OF TUSKEGEE TO 9 MILES EAST OF MEADVILLE...MOVING EAST AT
35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
FRANKLIN FIELD...FORT DAVIS AND DAVISVILLE BY 815 AM CST...
TUSKEGEE NATIONAL FOREST BY 820 AM CST...
SEDGEFIELD BY 825 AM CST...
WARRIORSTAND AND CHEWACLA STATE PARK BY 830 AM CST...
SOCIETY HILL BY 835 AM CST...
THREE NOTCH AND MARVYN BY 840 AM CST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR EASTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100
PM CST WEDNESDAY AFTERNOON FOR SOUTHEASTERN ALABAMA.
LAT...LON 3208 8599 3225 8588 3250 8583 3253 8576
3261 8526 3234 8528 3210 8546 3206 8591
3207 8596 3205 8597 3205 8599
TIME...MOT...LOC 1407Z 254DEG 34KT 3251 8571 3228 8577
3208 8593
$$
JRA000
WWUS54 KBMX 061422
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
822 AM CST WED FEB 6 2008
ALC011-081-087-113-061445-
/O.CON.KBMX.SV.W.0025.000000T0000Z-080206T1445Z/
BULLOCK AL-RUSSELL AL-MACON AL-LEE AL-
822 AM CST WED FEB 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CST
FOR SOUTH CENTRAL LEE...EASTERN MACON...NORTHWESTERN RUSSELL AND
NORTHERN BULLOCK COUNTIES...
AT 821 AM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TUSKEGEE NATIONAL FOREST TO
DAVISVILLE TO FRANKLIN FIELD...OR ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF AUBURN TO 10 MILES SOUTHEAST OF TUSKEGEE TO 22 MILES
EAST OF MEADVILLE...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WARRIORSTAND AND CHEWACLA STATE PARK BY 830 AM CST...
SOCIETY HILL BY 835 AM CST...
THREE NOTCH...MARVYN...GUERRYTON AND CREEK STAND BY 840 AM CST...
UCHEE AND HURTSBORO BY 845 AM CST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR EASTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100
PM CST WEDNESDAY AFTERNOON FOR SOUTHEASTERN ALABAMA.
LAT...LON 3208 8599 3227 8576 3255 8559 3261 8526
3234 8528 3210 8546 3206 8591 3207 8596
3205 8598
TIME...MOT...LOC 1422Z 254DEG 34KT 3255 8555 3232 8561
3212 8577
$$
JRAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 5:25 AM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Feb 6, 5:25 AM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 525 AM CST WED FEB 6 2008 .UPDATE...FOR AVIATION DISCUSSION. && .SHORT TERM...TODAY AND TONIGHT. ACTIVE MORNING AS SEVERE STORMS MOVE RAPIDLY EASTWARD ACROSS THE AREA. COLD FRONT WILL SHIFT FROM WEST TO EAST ACROSS THE AREA THROUGH THE MORNING HOURS AND BE TO OUR EAST LATER THIS AFTERNOON. WILL UPDATE POPS JUST BEFORE RELEASE TIME BUT EXPECT WIDESPREAD SHOWERS AND THUNDERSTORMS FOR MOST SECTIONS DURING THE MORNING AND QUICKLY ENDING FROM WEST TO EAST DURING THE AFTERNOON. MUCH DRIER AND COLDER AIR WILL SPREAD ACROSS THE AREA LATER THIS AFTERNOON AND TONIGHT. HIGHS TODAY WILL OCCUR THIS MORNING...THEN GRADUALLY FALL THROUGH THE DAY. HIGHS MAINLY IN THE 60S. LOWS TONIGHT IN THE 30S. .LONG TERM...THURSDAY THROUGH TUESDAY. THURSDAY AND FRIDAY...WEAK HIGH PRESSURE WILL REMAIN ACROSS THE AREA ON THURSDAY AND EARLY FRIDAY...WITH A WEAK SHORT WAVE SHIFTING ACROSS THE NORTHERN SECTIONS ON FRIDAY NIGHT. WILL FORECAST A SLIGHT CHANCE OF SHOWERS ACROSS THE NORTHERN SECTIONS FRIDAY NIGHT. HIGHS ON THURSDAY IN THE 50S AND IN THE 60S FRIDAY. LOWS THURSDAY NIGHT MAINLY 30 TO 35. LOWS FRIDAY NIGHT UPPER 30S TO LOWER 40S. SATURDAY THROUGH MONDAY...HIGH PRESSURE WILL BUILD ACROSS THE AREA DURING THIS PERIOD. WILL CONTINUE WITH DRY CONDITIONS. HIGHS SATURDAY IN THE 60S...UPPER 40S TO UPPER 50S SUNDAY AND 55 TO 65 ON MONDAY. TUESDAY...NEXT STORM SYSTEM WILL MOVE INTO THE AREA FROM THE WEST ON TUESDAY. WILL FORECAST A CHANCE OF SHOWERS AREA-WIDE. HIGHS 55 TO 65. && .AVIATION...12Z TAF DISCUSSION. COLD FRONT ACROSS THE WESTERN SECTIONS OF THE AREA WILL SHIFT EAST ACROSS THE AREA THROUGH 18Z. WIDESPREAD SHOWERS AND THUNDERSTORMS WITH SOME POSSIBLE SEVERE STORMS CAN BE EXPECTED THROUGH 18Z. CEILINGS 1000 TO 2000 FEET WITH VSBYS 1 TO 3 MILES CAN BE EXPECTED THROUGH 18Z. WINDS 15 TO 25 MPH CAN ALSO BE EXPECTED. AFTER 18Z GRADUAL CLEARING WILL TAKE PLACE WITH VFR CONDTIONS EXPECTED AFTER 21Z. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY IN EFFECT THROUGH THRU 12 NOON WEDNESDAY FOR ALL COUNTIES. && 50
Hazardous weather outlook, Feb 6, 7:28 AM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 728 AM CST WED FEB 6 2008 ALZ011>015-017>050-071331- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 728 AM CST WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED ACROSS THE EASTERN THIRD OF THE AREA THROUGH NOON. THIS AREA IS EAST OF A LINE FROM PELL CITY TO MONTGOMERY. THE THREAT WILL DISSIPATE FROM WEST TO EAST AS WE MOVE THROUGH THE MORNING HOURS AS A COLD FRONT MOVES THROUGH. THE PRIMARY THREAT WILL BE DAMAGING STRAIGHT LINE WINDS ALONG WITH SOME ISOLATED TORNADOES. A LAKE WIND ADVISORY IS ALSO IN EFFECT FOR THE ENTIRE AREA FOR WINDS 15 TO 25 MPH BOTH IN ADVANCE AND IMMEDIATELY BEHIND THE FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL CONTINUE THROUGH NOON WEDNESDAY ALONG AND EAST OF THE INTERSTATE 65 CORRIDOR...DUE TO THE THREAT OF SEVERE THUNDERSTORMS. 50
In the hours before
Local storm report, Feb 6, 3:41 AM CST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
341 AM CST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 AM TSTM WND DMG 8 NNE SAMANTHA 33.51N 87.53W
02/06/2008 TUSCALOOSA AL EMERGENCY MNGR
POSSIBLE TORNADO...DAMAGE TO BUILDING AND TREES DOWN ON
U.S. 43. NEAR THE TOWN OF NEW LEXINGTON.
&&
SUNGERLocal storm report, Feb 6, 3:46 AM CST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
346 AM CST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 AM TSTM WND DMG JASPER 33.85N 87.27W
02/06/2008 WALKER AL AMATEUR RADIO
POSSIBLE TORNADO...BILLBOARD BLOWN DOWN ON HIGHWAY 118
AND AIRPORT ROAD.
&&
SUNGERLocal storm report, Feb 6, 3:47 AM CST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
347 AM CST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM TSTM WND DMG N BEAVERTON 33.93N 88.02W
02/06/2008 LAMAR AL EMERGENCY MNGR
POSSIBLE TORNADO...POWERLINES AND TREES DOWN ON COUNTY
ROAD 49. DAMAGE TO THE ROOF OF THE POST OFFICE IN
BEAVERTON. ALSO...TREES DOWN AND OTHER STRUCTURES
DAMAGED.
&&
SUNGERLocal storm report, Feb 6, 4:47 AM CST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
447 AM CST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 AM FUNNEL CLOUD JASPER 33.85N 87.27W
02/06/2008 WALKER AL EMERGENCY MNGR
SIGHTED AT THE WALKER COUNTY EOC.
&&
SUNGERLocal storm report, Feb 6, 4:48 AM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
448 AM CST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM TSTM WND DMG N BEAVERTON 33.93N 88.02W
02/06/2008 LAMAR AL EMERGENCY MNGR
POSSIBLE TORNADO...POWERLINES AND TREES DOWN ON COUNTY
ROAD 49. DAMAGE TO THE ROOF OF THE POST OFFICE IN
BEAVERTON. ALSO...TREES DOWN AND OTHER STRUCTURES
DAMAGED.
0205 AM FUNNEL CLOUD 3 E SULLIGENT 33.89N 88.08W
02/06/2008 LAMAR AL LAW ENFORCEMENT
SIGHTED ON HWY 278 BETWEEN SULLIGENT AND BEAVERTON.
0303 AM TSTM WND DMG 8 NNE SAMANTHA 33.51N 87.53W
02/06/2008 TUSCALOOSA AL EMERGENCY MNGR
POSSIBLE TORNADO...DAMAGE TO BUILDING AND TREES DOWN ON
U.S. 43. NEAR THE TOWN OF NEW LEXINGTON.
0305 AM HAIL SULLIGENT 33.89N 88.13W
02/06/2008 E0.75 INCH LAMAR AL EMERGENCY MNGR
0316 AM TSTM WND DMG 4 WSW OAKMAN 33.69N 87.45W
02/06/2008 WALKER AL LAW ENFORCEMENT
*** 1 INJ *** POSSIBLE TORNADO...DAMAGE TO A TRAILER ON
HAYSHILL ROAD NEAR COUNTY ROAD 18.
0329 AM TSTM WND DMG JASPER 33.85N 87.27W
02/06/2008 WALKER AL AMATEUR RADIO
POSSIBLE TORNADO...BILLBOARD BLOWN DOWN ON HIGHWAY 118
AND AIRPORT ROAD.
0434 AM FUNNEL CLOUD JASPER 33.85N 87.27W
02/06/2008 WALKER AL EMERGENCY MNGR
SIGHTED AT THE WALKER COUNTY EOC.
&&
SUNGERLocal storm report, Feb 6, 6:01 AM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
601 AM CST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 AM FUNNEL CLOUD MAPLESVILLE 32.79N 86.88W
02/06/2008 CHILTON AL LAW ENFORCEMENT
SIGHTED AT THE INTERSECTION OF HIGHWAY 22 AND 82.
&&
SUNGERThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 1:29 AM CST | Tornado Warning | BMX | Lamar | 31 min |
| Feb 6, 1:51 AM CST | Severe Thunderstorm Warning | BMX | Pickens | 54 min |
| Feb 6, 1:54 AM CST | Tornado Warning | BMX | Pickens | 51 min |
| Feb 6, 1:59 AM CST | Tornado Warning | BMX | Fayette, Lamar, Marion | 46 min |
| Feb 6, 2:30 AM CST | Tornado Warning | BMX | Winston | 27 min |
| Feb 6, 2:39 AM CST | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 51 min |
| Feb 6, 2:57 AM CST | Severe Thunderstorm Warning | BMX | Lamar | 48 min |
| Feb 6, 3:11 AM CST | Tornado Warning | BMX | Fayette, Walker | 39 min |
| Feb 6, 3:20 AM CST | Tornado Warning | BMX | Fayette, Lamar, Pickens | 40 min |
| Feb 6, 3:21 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 39 min |
| Feb 6, 3:38 AM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 52 min |
| Feb 6, 3:48 AM CST | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 30 min |
| Feb 6, 3:53 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Walker, Winston | 52 min |
| Feb 6, 4:05 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 40 min |
| Feb 6, 4:13 AM CST | Tornado Warning | BMX | Fayette, Walker | 47 min |
| Feb 6, 4:14 AM CST | Tornado Warning | BMX | Blount | 31 min |
| Feb 6, 4:27 AM CST | Tornado Warning | BMX | Hale, Marengo | 33 min |
| Feb 6, 4:53 AM CST | Tornado Warning | BMX | Dallas, Hale, Marengo, Perry | 37 min |
| Feb 6, 5:22 AM CST | Tornado Warning | BMX | Autauga, Chilton, Dallas, Perry | 38 min |
| Feb 6, 5:50 AM CST | Tornado Warning | BMX | Chilton, Coosa | 40 min |
| Feb 6, 5:51 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 39 min |
| Feb 6, 6:24 AM CST | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega | 21 min |
| Feb 6, 6:29 AM CST | Tornado Warning | BMX | Clay, Coosa, Talladega | 46 min |
| Feb 6, 7:05 AM CST | Tornado Warning | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 40 min |
| Feb 6, 7:08 AM CST | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 37 min |
| Feb 6, 7:25 AM CST | Severe Thunderstorm Warning | BMX | Montgomery | 50 min |
| Feb 6, 7:38 AM CST | Tornado Warning | BMX | Cleburne | 22 min |
| Feb 6, 8:09 AM CST | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 36 min |
| Feb 6, 9:13 AM CST | Severe Thunderstorm Warning | BMX | Russell | 17 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.